# SDR VNAA0110004

- Difficulty date: October 7, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 16,107 hours, 14,447 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE APU WAS RUNNING AND THE FLIGHT ATTENDANT REPORTED SMELLING SMOKE.  MAINTENANCE INSPECTED THE AIRCRAFT AND COULD NOT DUPLICATE OR FIND ANY DISCREPANCIES.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
